Coverart for item
The Resource A KAM-theorem for equations of the Korteweg-de Vries type, S.B. Kuksin

A KAM-theorem for equations of the Korteweg-de Vries type, S.B. Kuksin

Label
A KAM-theorem for equations of the Korteweg-de Vries type
Title
A KAM-theorem for equations of the Korteweg-de Vries type
Statement of responsibility
S.B. Kuksin
Creator
Subject
Language
eng
Member of
Cataloging source
LWU
http://library.link/vocab/creatorDate
1955-
http://library.link/vocab/creatorName
Kuksin, Sergej B.
Index
index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Reviews in mathematics and mathematical physics,
Series volume
v. 10, pt. 3
http://library.link/vocab/subjectName
  • Korteweg-de Vries equation
  • Differential equations, Partial
Label
A KAM-theorem for equations of the Korteweg-de Vries type, S.B. Kuksin
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 61-62) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
42643034
Dimensions
22 cm
Extent
ii, 64 pages
Isbn
9789057023675
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Label
A KAM-theorem for equations of the Korteweg-de Vries type, S.B. Kuksin
Publication
Bibliography note
Includes bibliographical references (pages 61-62) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
42643034
Dimensions
22 cm
Extent
ii, 64 pages
Isbn
9789057023675
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...